Format

Send to

Choose Destination
Indian J Dermatol. 2013 Sep;58(5):380-2. doi: 10.4103/0019-5154.117309.

Docetaxel-induced Hand and Foot Syndrome in a Patient with Metastatic Breast Carcinoma.

Author information

1
Department of Dermatology, Apollo Speciality Cancer Hospital, Anna salai, Chennai, India.

Abstract

Hand and foot syndrome (HFS) is a well-known complication of chemotherapeutic drugs given in a dose-dense manner. Our patient was a 52-year-old female with metastatic breast carcinoma on salvage chemotherapy regimen with docetaxel at a dose of 60 mg/m(2). The patient had grade 3 HFS characterized by symmetrical, tender, and erythematous skin lesions over the palms and soles associated with dysesthesia necessitating interruption of treatment. She developed this syndrome at a much lower dose than previously described due to her altered hepatic function. An insight regarding this unique distressing side-effect and assessment of various contributing factors would help us identify and treat the patient at the earliest.

KEYWORDS:

Hand and foot syndrome; docetaxel-induced acral erythema; palmar - plantar erythrodysesthesia

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
Loading ...
Support Center